Cancer Institute A national cancer institute
designated cancer center

Jeffrey Axelrod

Publication Details

  • Cell shape in proliferating epithelia: A multifaceted problem CELL Axelrod, J. D. 2006; 126 (4): 643-645

    Abstract:

    A specific and unexpected distribution pattern of polygonal cell shapes in proliferating epithelia is revealed in a recent study that combines mathematical modeling with experimental data (Gibson et. al., 2006). This pattern is conserved in epithelia from diverse species, suggesting that this distribution is a fundamental property of proliferating epithelial sheets.

    View details for DOI 10.1016/j.cell.2006.07.018

    View details for Web of Science ID 000240276700009

    View details for PubMedID 16923381

Stanford Medicine Resources:

Footer Links: